# SDR MWEA020132

- Difficulty date: February 18, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Station 981
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT LONGERON 16 LEFT AND APPROXIMATELY STATION 981.  --  FABRICATED AND INSTALLED DOUBLER, FILLER, AND SHIMS.
